# SDR CALA2012110800772

- Difficulty date: November 7, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N78004
- Make and model: Boeing 777224
- Aircraft serial: 27580
- Aircraft time: 68,508 hours, 7,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701100
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY LIGHT POWER SUPPLIES M33096, M33099 FAILED CAPACITY CHECK.   POWER SUPPLIES M33096, M33099 REPLACED AND CAPACITY CHECKED NORMAL IAW AMM 33-51-06.
